# SDR DALA2024103110526

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN ON CUTOUT OF RH SLIDING WINDOW AT COCKPIT (UPPER AFT CORNER). SUMMARY OF NRC 00355: SKIN ON CUTOUT OF RH SLIDING WINDOW AT COCKPIT (UPPER AFT CORNER) WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1 PAR 5 FIGURE 201. (LP #0636659)
